# SDR AWXA200601436

- Difficulty date: July 20, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217920A
- Condition: Corroded
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SEAT TRACK FROM FS 47 TO FS 61 + 8" RT INBOARD -Y 765 (17 POINTS) PASSENGER CABIN.  PERFORMED REPAIR ON SEAT TRACK FROM FS 48 + 10" TO FS 49 + 1" RT INBOARD -Y 765 PASSENGER CABIN IAW SRM 53-00-15 PAGE 201 TO PAGE 206 FIG 201.  DAMAGE REMOVED ON SEAT TRACKS FROM FR 47 TO 61 + 8" RT INBOARD -Y 765 IAW SRM 51 - 74 - 00 AND FOUND WITHIN LIMITS IAW SRM 53-00-15 PAGE 103-104 FIG 101.  YELLOW DOT APPLIED.
